A result for O2-convergence to be topological in posets

Open Mathematics. 2016;14(1):237-246 DOI 10.1515/math-2016-0018

 

Journal Homepage

Journal Title: Open Mathematics

ISSN: 2391-5455 (Online)

Publisher: De Gruyter

LCC Subject Category: Science: Mathematics

Country of publisher: Poland

Language of fulltext: English

Full-text formats available: PDF

 

AUTHORS

Li Qingguo (College of Mathematics and Econometrics, Hunan University, Changsha, Hunan 410082, China)
Zou Zhiwei (College of Mathematics and Econometrics, Hunan University, Changsha, Hunan 410082, China)

EDITORIAL INFORMATION

Blind peer review

Editorial Board

Instructions for authors

Time From Submission to Publication: 16 weeks

 

Abstract | Full Text

In this paper, the α waybelow relation, which is determined by O2-convergence, is characterized by the order on a poset, and a sufficient and necessary condition for O2-convergence to be topological is obtained.